# SDR UIEA2019083095322

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,372 hours, 17,002 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"LEFT ENG BLEED OFF", ACCELERATED ENGINE BUT MESSAGE REMAINED. FOLLOWED QRH PROCEDURES AND CONTACTED MX CONTROL.  PERFORMED AIR SUPPLY CHECK IAW FIM 36-20-00/101 FIG 104. PERFORMED ENG RUN IAW AMM 71-00-00. OPS CHECK NORMAL
